# SDR SWAA2018041221159

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 45,870 hours, 26,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D01830
- Condition: Faulty
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT INDICATION AFTER TAKEOFF.  AIR TURNBACK AND AN EMERGENCY DECLARED.  R & R FLAP SLAT ELECTRONIC UNIT IAW MM.
